Movie Reviews, TV Reviews, and Recaps
What's really worth watching

As Top Network, CBS Doesn't Need Too Many New Shows

Email
|
Print

    NEWSLETTERS

    When you're the #1 network on TV, there's no reason to shake things up too much, and so CBS has unveiled only five new shows and a mild shuffling of the deck for its fall lineup. Among the new offerings are two sitcoms, four dramas and five movie stars.

    MONDAY
    2 BROKE GIRLS @ 8:30 - Kat Dennings ("Thor") and Beth Behrs star as an over-it-all hipster and an uptown fundie who become friends waitressing at the Williambsburg Diner, with an eye toward starting a cupcake business.

    TUESDAY
    UNFORGETTABLE @ 10:00 - Poppy Montgomery stars as Carrie Wells, an ex-cop with a rare condition that saddles her with a too-good memory, she can remember everything--except, of course, the details that would help her catch her sister's killer. Isn't that always the way?

    THURSDAY
    HOW TO BE A GENTLEMAN @ 8:30 - A sitcom based on the book of the same name, stars David Hornsby as an etiquette columnist who's become too detached from the real world. When his editor, Dave Foley, threatens to fire him if he doesn't get a little edgier, he turns to an old friend, Kevin Dillon, a rude and loud gym owner, for help.

    PERSON OF INTEREST @ 9:00 - Jim Caviezel is an ex-CIA agent who teams up with a genius billionaire, Michael Emerson, to fight crime. But they're so successful that they catch the attention of an NYPD cop, Taraji P. Henson. Executive producers include J.J. Abrams and Jonathan Nolan.

    FRIDAY
    A GIFTED MAN @ 8:00 - Patrick Wilson stars as a gifted surgeon whose dead wife starts teaching him from the great beyond about what's really important in life.

    Mid-season Replacement

    The 2-2 - A New York City cop drama following six rookies, including a volleyball champ and Iraq veteran played by Leelee Sobieski, and an old-for-a-newbie former police reporter played Adam Goldberg. Robert De Niro and Jane Rosenthal are the executive prodicers.
     

    Here's CBS' full fall lineup, with new shows in bold and old shows with new time slots in italics:

    MONDAY
    8:00-8:30 PM HOW I MET YOUR MOTHER
    8:30-9:00 PM 2 BROKE GIRLS
    9:00-9:30 PM TWO AND A HALF MEN
    9:30-10:00 PM MIKE & MOLLY
    10:00-11:00 PM HAWAII FIVE-0

    TUESDAY
    8:00-9:00 PM NCIS
    9:00-10:00 PM NCIS: LOS ANGELES
    10:00-11:00 PM UNFORGETTABLE

    WEDNESDAY
    8:00-9:00 PM SURVIVOR: SOUTH PACIFIC
    9:00-10:00 PM CRIMINAL MINDS
    10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

    THURSDAY
    8:00-8:30 PM THE BIG BANG THEORY
    8:30-9:00 PM HOW TO BE A GENTLEMAN
    9:00-10:00 PM PERSON OF INTEREST
    10:00-11:00 PM THE MENTALIST

    FRIDAY
    8:00-9:00 PM A GIFTED MAN (N)
    9:00-10:00 PM CSI: NY
    10:00-11:00 PM BLUE BLOODS

    SATURDAY
    8:00-8:30 PM RULES OF ENGAGEMENT
    8:30-9:00 PM COMEDYTIME SATURDAY
    9:00-10:00 PM CRIMETIME SATURDAY
    10:00-11:00 PM 48 HOURS MYSTERY

    SUNDAY
    7:00-8:00 PM 60 MINUTES
    8:00-9:00 PM THE AMAZING RACE
    9:00-10:00 PM THE GOOD WIFE
    10:00-11:00 PM CSI: MIAMI